본문 바로가기
KERD
논문KCI 등재

Two Cases of Toxic Epidermal Necrolysis Associated with Deflazacort Therapy in Nephrotic Syndrome: Successfully Treated with Cyclosporine A

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

Toxic epidermal necrolysis (TEN) is a rare, acute, serious, and potentially fatal skin disease, in which cell death causes the epidermis to separate from the dermis. It is thought to be a hypersensitivity complex that affects the skin and mucous mem branes, and is caused by certain medications, infections, genetic factors, underlying immunologic disease, or more rarely, cancers. We report two cases of TEN associ ated with deflazacort (DFZ), a derivative of prednisolone, used in the first episode of nephrotic syndrome (NS). The skin eruption appeared on the 4 th and 5 th weeks after DFZ administration, while NS was in remission. The widespread lesions were managed by intensive supportive treatment, discontinuation of DFZ, and oral administration of cyclosporine. Both patients showed a rapid improvement in symptoms of TEN without any complications or relapse of NS.

Abstract

Toxic epidermal necrolysis (TEN) is a rare, acute, serious, and potentially fatal skin disease, in which cell death causes the epidermis to separate from the dermis. It is thought to be a hypersensitivity complex that affects the skin and mucous mem branes, and is caused by certain medications, infections, genetic factors, underlying immunologic disease, or more rarely, cancers. We report two cases of TEN associ ated with deflazacort (DFZ), a derivative of prednisolone, used in the first episode of nephrotic syndrome (NS). The skin eruption appeared on the 4 th and 5 th weeks after DFZ administration, while NS was in remission. The widespread lesions were managed by intensive supportive treatment, discontinuation of DFZ, and oral administration of cyclosporine. Both patients showed a rapid improvement in symptoms of TEN without any complications or relapse of NS.

참고문헌 (13)

  1. Ferrandiz-Pulido C, "A review of causes of Stevens-Johnson syndrome and toxic epidermal necrolysis in children", Arch Dis Child, 98, pp.998~1003 (2013)
  2. 김동욱, "Steroid and enalapril therapy-possible cause of toxic epidermal necrolysis", Korean Journal of Pediatrics, 49(3), pp.332~336 (2006), 대한소아과학회
  3. 이은채, "Toxic epidermal necrolysis associated with deflazacort therapy with nephrotic syndrome", Kidney Research and Clinical Practice, 33(4), pp.222~225 (2014), 대한신장학회
  4. Wood ML, "Deflazacort-a safer systemic steroid for the treatment of chronic dermatoses", Br J Dermatol, 113(s 29), pp.34~35 (1985)
  5. Harr T, "Toxic epidermal necrolysis and Stevens-Johnson syndrome", Orphanet J Rare Dis, 5, pp.39~ (2010)
  6. Aihara Y, "Toxic epidermal necrolysis in a child successfully treated with cyclosporine A and methylprednisolone", Pediatr Int, 49, pp.659~662 (2007)
  7. Roujeau JC, "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", N Engl J Med, 333, pp.1600~1607 (1995)
  8. Araki Y, "Successful treatment of Stevens-Johnson syndrome with steroid pulse therapy at disease onset", Am J Ophthalmol, 147, pp.1004~1011 (2009)
  9. Hinc-Kasprzyk J, "Toxic epidermal necrolysis", Anaesthesiol Intensive Ther, 47, pp.257~262 (2015)
  10. Fernando SL, "The management of toxic epidermal necrolysis", Australas J Dermatol, 53, pp.165~171 (2012)
  11. Jat KR, "Deflazacort in comparison to other steroids of nephrotic syndrome", Indian J Nephrol, 22, pp.239~245 (2012)
  12. 김세윤, "A case of steroid-induced psychosis in a child having nephrotic syndrome with toxic epidermal necrolysis", Korean Journal of Pediatrics, 53(3), pp.437~441 (2010), 대한소아과학회
  13. Arevalo JM, "Treatment of toxic epidermal necrolysis with cyclosporine A", Trauma, 48, pp.473~478 (2000)

관련 논문AI추천

이 간행물의 다른 논문 (11건)